# SDR IPXA10162748

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 5220 · Emergency Exits
- Part: Gauge
- Condition: Out Of Position
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT VIEW ESCAPE SLIDE PRESSURE GAUGE ON PREFLIGHT. REPLACED MAIN DOOR SLIDE ASSY PER AMM 25-61-21-04. PLACARD REMOVED ITEM CLEARED.
